# SDR DALA2022082605751

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 4,230 hours, 1,903 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8140 -ATB- DUE TO LEFT ENGINE HIGH VIBRATION MESSAGE. CORRECTIVE ACTION: REMOVED NBR 1 ENGINE SPINNER, ACCOMPLISHED NBR 1 ENGINE FAN BLADES RE-SEQUENCE PER PW BALANCE BLADE SEQUENCE 736440. TESTED OK. LP 9005198
